# SDR OEJA202406060001

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N904FL
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145780
- Aircraft time: 18,898 hours, 10,647 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500117
- Part serial: 1236E
- Condition: Cracked
- Location: Cockpit
- Part time: 4,595 hours, 2,579 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 30,000 LEFT PILOTS WINDSHEILD OUTER PANE CRACKED AND CAUSED THE AIRCRAFT TO RETURN TO KMSY
